Guest Hotdogs Posted August 12, 2008 Share Posted August 12, 2008 Has anyone had any issues with terrible D and vomiting while your pups were taking Rimadyl? I called the vet and she advised me to continue to give her the Rimadyl, but to give her 4 mls of Kaopectate (sp?) twice a day and give her a bland diet of hamburger a rice. My instincts are telling me to stop giving her the R. She, my dog, had a minor injury (a sprain) which has seemed to resolve on its own, she isn't limping at all and she has been limited to relaxed yard time and short walks around the block. I want to and probably should trust my vet, but I am worried about how R. has affected her (my dog). Does anyone know anything about this or had any experiences with this? My other dog, has taken Rimadyl on a few different occasions and has been fine, but Suri, my girl, has had some gastrointestinal issues lately and I'm worried that he stomach is being irritated. What do you think? Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.